# SDR DL72L982618

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 6483385
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CHORD ANGLE OF THE LT WING RIB AT WS 171.5 WAS FOUND CRACKED.  THE CRACK WAS LOCATED PROPAGATING FROM A FAST.  HOLE ON THE HORIZ FLANGE OF THE CHORD ANGLE UNDER STR 16.  REPAIRED PER ERA 332570-14.
